# SDR HALA2016080900324

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 54,161 hours, 9,926 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY NO STANDBY STATUS MESSAGE ILLUMINATED.  RESET APU STANDBY POWER SWITCH, CHECKED GOOD, MESSAGE CLEARED, OK FOR SERVICE.
